# SDR USAA2010032290619

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 41,217 hours, 15,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 73 - PHX-SEA - EMERGENCY LIGHTS - EMERGENCY LIGHT SEAT MOUNTED AT ROW 11 LEFT LENS IS MISSING.  REPLACED MISSING LENS AT ROW 11 LEFT.
